# SDR DALA2025092506984

- Difficulty date: September 23, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 67,015 hours, 34,536 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A GROUND VEHICLE HOSE CONTACTED THE AIRCRAFT ON THE FUSELAGE BETWEEN FR2 AND FR4, ABOVE Y330 RT. CORRECTIVE ACTION: COMPLIED WITH ER/A 628044-14. (1213648).
